# SDR UIEA2018070901388

- Difficulty date: July 9, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,673 hours, 9,687 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ENGINE ANTI-ICE EICAS MSG. PERFORMED OPS CHECK OF RT ENG TAI SYS PER AMM 30-21-03. NO DEFECTS NOTED AT THIS TIME.
